HARMONIC FUNCTIONS STARLIKE OF THE COMPLEX ORDER


YALÇIN TOKGÖZ S. , Ozturk M.

MATEMATICKI VESNIK, vol.58, pp.7-11, 2006 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 58
  • Publication Date: 2006
  • Title of Journal : MATEMATICKI VESNIK
  • Page Numbers: pp.7-11
  • Keywords: Harmonic functions, starlike functions

Abstract

The main purpose of this paper is to introduce a class TSH*(gamma) (gamma is an element of C\ {0})of functions which are harmonic in the unit disc. We give necessary and sufficient conditions for the functions to be in TSH*(gamma).